# SDR DALA2024121111641

- Difficulty date: December 9, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,760 hours, 27,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 IN REF TO NRC 00365: CORROSION ON FLOOR STRINGER STA 750 LBL 15 AT FWD CARGO COMP. CORRECTIVE ACTION: SUMMARY OF NRC 00687: FLOOR STRINGER STA 750 LBL 15 AT FWD CARGO COMP WAS REPAIRED PER B757-200 SRM. (0701460)
